Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonrealizability of some cyclic complex bordism modules


Author: Raphael S. Zahler
Journal: Proc. Amer. Math. Soc. 47 (1975), 218-222
MSC: Primary 55F45
DOI: https://doi.org/10.1090/S0002-9939-1975-0362306-X
MathSciNet review: 0362306
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that certain modules over the complex cobordism ring MU* cannot be realized in the sense that none of them can be isomorphic to the MU-cohomology module of a finite complex. Potential applications in stable homotopy theory are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F45

Retrieve articles in all journals with MSC: 55F45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0362306-X
Keywords: Complex bordism module, realizable, BP-cohomology, invariant ideals
Article copyright: © Copyright 1975 American Mathematical Society